MAUDE Adverse Event Report: THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM

THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM
Model Number 10-21-3601
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient develope disinfection post operatively.Surgeon scheduled a complete explantation, irrigation and debridement, antibiotics and replacement implants.There is no indication of a malfunction of the implants and a source of the infection was not determined.All 4 components were replaced.Original implanted devices were femoral head 10-21-3601; lot # 7011138738, femoral stem 10-11-0007; lot # 1087, acetabular cup 10-32-0058; lot # 1034, acetabular liner 10-40-3658; lot # 1060.These lot numbers were compared for previous complaints on infection.These product lots are different.No lots matched.Therefore, there is no reason to suspect any issues with product contamination.Exact cause of infection is unknown.
 
Event or Problem Description
Patient hip system was revised due to infection.Complete washout, complete explantation and reimplantation of new components along with antibiotic powder.

Brand Name
NEXTSTEP ARTHROPEDIX
Common Device Name
INSITU HIP SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key7143696
Report Number3002498892-2017-00006
Device Sequence Number19057791
Product Code LPH
UDI-Device Identifier00816127022494
UDI-Public00816127022494
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/01/2022
Device Model Number10-21-3601
Device Catalogue Number10-21-3601
Device Lot Number7011138738
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age51 YR